# SDR 2003F00340

- Difficulty date: January 2, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N727PX
- Make and model: Boeing 727-21
- Aircraft serial: 19261
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 65245711
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZONTAL STABILIZER, INTERGRANULAR CORROSION ON AFT LOWER SUPPORT BEAM, AFT LOWER FLANGE, AT 21 INCHES AND 30 INCHES FROM INBOARD END.  ELEVATOR STATION 17.20 TO 47.20, CUTOUT CORRODED AREA PER SRM 51-10-1. REPAIRED PER SRM 55-10-06.  (M)
